# SDR ASAA2014060608085

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 25,040 hours, 7,684 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4735975
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE DETECTION LOOP B INOPERATIVE.  ACFT GROUNDED.  DUPLICATED DEFECT.  DETECTED ELECTRICAL UNIT FAULTS B2 SMOKE DETECTOR.  REPLACED AFT CARGO B2 SMOKE DETECTOR IAW AMM 26-16-01. OPS CKD NORMAL.  ALL GROUND FUNCTIONAL TESTS PASS.
